Previous |  Up |  Next

Article

Title: A new approach to some problems in the theory of non-negative matrices (English)
Author: Schwarz, Štefan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 16
Issue: 2
Year: 1966
Pages: 274-284
Summary lang: Russian
.
Category: math
.
MSC: 15.60
idZBL: Zbl 0232.20140
idMR: MR0201452
.
Date available: 2008-06-09T13:29:34Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100729
.
Reference: [1] A. L. Dulmage, N. S. Mendelsohn: The exponent of a primitive matrix.Canadian Math. Bulletin 5 (1962), 241-244. Zbl 0108.01203, MR 0142566, 10.4153/CMB-1962-023-2
Reference: [2] A. L. Dulmage, N. S. Mendelsohn: Gaps in the exponent set of primitive matrices.Illinois J. of Math. 8 (1964), 642-656. Zbl 0125.00706, MR 0181645
Reference: [3] B. R. Heap, M. S. Lynn: The index of primitivity of a non-negative matrix.Numerische Mathematik 6 (1964), 120-141. Zbl 0121.26303, MR 0163921, 10.1007/BF01386062
Reference: [4] J. С. Holladay, R. S. Varga: On powers of non-negative matrices.Proc. Amer. Math. Soc. 9 (1958), 631-634. Zbl 0096.00805, MR 0097416, 10.1090/S0002-9939-1958-0097416-8
Reference: [5] Ю. И. Любич: Оценка для оптимальной детерминизации недетерминованных автономных автоматов.Сиб. мат. ж. 5 (1964), 337-355. Zbl 1117.65300, MR 0162725
Reference: [6] J. Mank V. Pták: Norms, spectra and combinatorial properties of matrices.Czechoslovak Math. J. 10 (85) (1960), 181-196. MR 0120243
Reference: [7] R. Perkins: A theorem on regular matrices.Pacific J. of Math. 11 (1961), 1529-1533. Zbl 0103.00801, MR 0147420, 10.2140/pjm.1961.11.1529
Reference: [8] V. Pták: On a combinatorial theorem and its application to non-negative matrices.Czechoslovak Math. J. 8 (83) (1958), 487-495. MR 0110644
Reference: [9] V. Pták J. Sedláček: On the index of imprimitivity of non-negative matrices.Czechoslovak Math. J. 8 (83) (1958), 496-501. MR 0110645
Reference: [10] N. Pullman: On the number of positive entries in the powers of a non-negative matrix.Canadian Math. Bulletin 7 (1964), 525-537. Zbl 0143.26304, MR 0180562, 10.4153/CMB-1964-049-x
Reference: [11] Š. Schwarz: A semigroup treatment of some theorems on non-negative matrices.Czechoslovak Math. J. 15 (90) (1965), 212-229. Zbl 0232.20139, MR 0175919
Reference: [12] Š. Schwarz: On powers of non-negative matrices.Mat.-fyz. časopis Slov. Akad. vied 15 (1965), 215-228. Zbl 0158.28302, MR 0191987
Reference: [13] Ш. Шварц: Заметка к теории неотрицательных матриц.Сиб. мат. ж. 6 (1965), 207-211 Zbl 1099.01519, MR 0171791
Reference: [14] R. S. Varga: Matrix iterative analysis.New Jersey, Prentice-Hall, 1962. MR 0158502
Reference: [15] H. Wielandt: Unzerlegbare nicht negative Matrizen.Math. Z. 52 (1950), 642-648. Zbl 0035.29101, MR 0035265, 10.1007/BF02230720
Reference: [16] Š. Schwarz: Some estimates in the theory of non-negative matrices.(To appear in Czechoslovak Math. J.) Zbl 0159.32603, MR 0217101
.

Files

Files Size Format View
CzechMathJ_16-1966-2_9.pdf 1.150Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo